# SDR USAA2014061600004

- Difficulty date: June 8, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 3,729 hours, 618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240320002P
- Condition: Low
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A6 VISIT L4 DOOR ASSIST BOTTLE HAS LOW PRESS.  SERVICED BOTTLE IAW JOB CARD 33C80052002.
